Translator Disclaimer
June 2004 Isolation Theorems of the Bochner Curvature Type Tensors
Mitsuhiro ITOH, Daisuke KOBAYASHI
Tokyo J. Math. 27(1): 227-237 (June 2004). DOI: 10.3836/tjm/1244208487

Abstract

An isolation theorem of the Bochner curvature tensor of a Kähler-Einstein manifold is given, when its $L^{n/2}$-norm is small. Similarly an isolation theorem of the contact Bochner curvature tensor for a Sasakian manifold is obtained. Those theorems are derived from the Weitzenböck formula which gives non-linearity constraint on the Bochner curvature tensors.

Citation

Download Citation

Mitsuhiro ITOH. Daisuke KOBAYASHI. "Isolation Theorems of the Bochner Curvature Type Tensors." Tokyo J. Math. 27 (1) 227 - 237, June 2004. https://doi.org/10.3836/tjm/1244208487

Information

Published: June 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1086.53063
MathSciNet: MR2060087
Digital Object Identifier: 10.3836/tjm/1244208487

Subjects:
Primary: 53C25

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.27 • No. 1 • June 2004
Back to Top